English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Frobenius map and the p-adic Gamma function

MPS-Authors
/persons/resource/persons235065

Shapiro,  Ilya
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

shapiro_Frobenius_oa_2012.pdf
(Any fulltext), 136KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Shapiro, I. (2012). Frobenius map and the p-adic Gamma function. Journal of Number Theory, 132(8), 1770-1779. doi:10.1016/j.jnt.2012.03.005.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DCD-6
Abstract
There is no abstract available